Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Loose stools, blood in stools. Having lower backpain, rheumatoid arthritis, pain in foot after dislocation. Suggestions?

my friend for the last 3 weeks as had loose stools and bllod in them now he has pain in the left side of the lower back he also has rhumatiod arthritis for the last 11 years lots of operations last year dislocated his right foot and still in alot of pain foot still in cast please let me know what you think is wrong and how can i advise him
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response

Thank you for the query.

Rheumatoid arthritis like symptoms can appear many years before intestinal manifestation of Crohns disease. Main symptoms of Crohns disease are loose stools, blood in the stool, mucus in the stool, weight loss, bloating.
Crohns disease is a kind of issue where host immune system destroys particular tissues in own body. That is why joint pains and skin lesions can appear.

I suggest your friend to visit gastrologist. Stool tests and colonoscopy should be done.

Hope this will help.
Answered: Fri, 30 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor